# SDR AWXA9700436

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGBPW
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363782
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND SEVERAL SECTIONS OF FLOOR TRACK LIGHTING INOP.  REMOVED AND REPLACED 2 SECTIONS OF ESCAPE PATH LIGHTING.  OPS CHECK GOOD.
